advertisement
Question
Posted by: Always being blamed! | 2002/12/19

Medicine Side Effects

I am under the care of a specialist physician and gastroenterologist. Over the years my health has deteriorated. I have gastric problems (excess acid), high blood pressure, hypothyroidism. I am in my fifties and for most of my married life I have had to deal with a lot of stress. Daily I have to take the following medicine:

Eltroxin, Nexiam, Ten Blokka, Estrofem, and when necessary I also have to take Librax.
Please tell me if any, or a combination of these medicines could make me NOT feel like sex. My husband and I are about to separate, for a number of reasons, and one of the reasons is my disinterest in sex. I also feel that sex does not begin at 10pm. How one is treated throughout the day has an impact on what happens in the bedroom. If one is threatened emotionally and financially and continually blamed for everything that goes wrong, yet still has to handle all the responsibilities, how can sex be important - I just feel used and abused, and sex is the last thing I want or need after being treated like a live-in maid / bookkeeper! Does the medicine I have to take have any effects on one's sex-drive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

ABB, the Ten-Bloka® may have a small impact on your libido, but from this side of the screen it sounds like the biggest negative impact is made by your husband. Maybe you would be better off without him. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement